MathSciNet Relay Station
MathSciNet bibliographic data
MR2547634 35Q91 (35L04 35L65 90B06)
D'Apice, C.; Manzo, R.; Piccoli, B. Modelling supply networks with partial differential equations. Quart. Appl. Math. 67 (2009), no. 3, 419–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement